# SDR SWAA2025091512742

- Difficulty date: September 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 48,787 hours, 29,768 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER FWD SLIDING SEAL FOUND CRACKED.   REMOVED AND REPLACED THE UPPER FWD HORIZONTAL STAB SLIDING SEAL ON LT SIDE AND REPLACED WITH NEW IAW AMM 53-31-31. INSPECTED IAW AMM 53-31-31-401, CONFIG 1-NG.
